Fair-Sized Projective Modules

  • Pavel Příhoda

    Charles University, Prague, Czech Republic


We investigate a condition on particular chains of ideals that allows us to determine properties of infinitely generated modules over noetherian rings. The results apply to semilocal noetherian rings, integral group rings of finite groups and universal enveloping algebras of solvable Lie algebras of finite dimension.

Cite this article

Pavel Příhoda, Fair-Sized Projective Modules. Rend. Sem. Mat. Univ. Padova 123 (2010), pp. 141–167

DOI 10.4171/RSMUP/123-7